# SDR SIMA20151021006

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,555 hours, 9,200 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILERS, INBD SPOILERONS, CAUTION MSG DURING DESCENT.  COMPLIED WITH ETN-CR-27-093.  PERFORMED RESET, SPOST, IAW AMM 27-61-05.  OPERATIONS CHECK OF FLIGHT SPOILERS IAW AMM 27-22-01.  OPERATIONS TESTED GOOD.  TDMI OPENED TO R & R LT INBD MFS WITHIN 10 DAYS.
